Post Interferon Syndrome

Posted by jerbobs @jerbobs, Jan 31, 2018

What is known?

Liked by bt56

@ldestella

yes ma'me I do, lexington Kentucky

Jump to this post

I thought so otherwise I
would have got involved. There is no investigations in the UK as far as I know x

REPLY

Hi, there are none here either…im making noise right now…we will be noticed…if anyone wants to connect via ph or email pls let me know. i have found peer reviewed journal articles n other things…u need to start some noise there!!! together, we can do this!!!! i would be happy to share with u!! xo

Liked by growly, mbntn1965

REPLY
@jwbeenie

I went thru treatment with intron A in 95 and then again with ribavirin and peg interferon in 2010. I'm SVR now and clear but this year is the first year I've felt some (but not much) improvement of my brain fog, malaise, bone aches, joint aches, and everything else. I was tested for everything under the sun and was finally diagnosed with fibromyalgia and myofacial pain syndrome. I spoke with my gastroenterologist doc and my family doc about long term side effects. They said there was no evidence of any documented. I showed my gastro doc forum after forum of people who had my symptoms and said I'm not going crazy and how do I get someone to study this? I still dont feel like i did prior to treatment and have widespread pain. I often wonder if my symptoms are from fibromyalgia or from the interferon? There are so many hep forums where 50% of the people complain of long term problems that are all similar. Oh ya.. my eyesight is also shot now too. Happened rapidly the first 3 years after treatment. Just sayin. I hope we make enough noise to make a difference and get someone to HEAR us. Thanks!

Jump to this post

1995 Intron A for 6 mos. Relapsed then Intron A for one year. Long term symptoms of weakness, muscle atrophy, fatigue, hypoxia, and down the road finally of heart block and pacemaker (how long was that going on?). Not sure if psychiatric is a treatment symptom (probably), or loss of health, income, personal independence and identity. How about Hep C symptoms (severe) were caused by something other than that virus?

REPLY
@marleneruth

1995 Intron A for 6 mos. Relapsed then Intron A for one year. Long term symptoms of weakness, muscle atrophy, fatigue, hypoxia, and down the road finally of heart block and pacemaker (how long was that going on?). Not sure if psychiatric is a treatment symptom (probably), or loss of health, income, personal independence and identity. How about Hep C symptoms (severe) were caused by something other than that virus?

Jump to this post

REPLY
@ldestella

Hi, there are none here either…im making noise right now…we will be noticed…if anyone wants to connect via ph or email pls let me know. i have found peer reviewed journal articles n other things…u need to start some noise there!!! together, we can do this!!!! i would be happy to share with u!! xo

Jump to this post

That's a good idea. Shout from each county in each country!!

Liked by ldestella

REPLY
@marleneruth

1995 Intron A for 6 mos. Relapsed then Intron A for one year. Long term symptoms of weakness, muscle atrophy, fatigue, hypoxia, and down the road finally of heart block and pacemaker (how long was that going on?). Not sure if psychiatric is a treatment symptom (probably), or loss of health, income, personal independence and identity. How about Hep C symptoms (severe) were caused by something other than that virus?

Jump to this post

A lot of us believe it was caused by the interferon and Rabivirin 🤔

REPLY
@jenglereckedbin

That's a good idea. Shout from each county in each country!!

Jump to this post

i have many recommendations for those of u whom want to pursue this, pls pm me if interested xo

REPLY
@ldestella

morning, i just got off of the phone with Merck…who bought out Schering-Plough whom MADE THE INTERFERON N RIBAVIRON. I reported the drug to them n when n where. also told them i am seeking a lawyer…they asked me questions for 30 min. Anyone interested in going this route pls PM me. i also turned this in to FDA

Jump to this post

I'm interested

REPLY
@jenglereckedbin

A lot of us believe it was caused by the interferon and Rabivirin 🤔

Jump to this post

absolutely no doubt about it…too much coincidence in signs/symptoms. im eight yrs post treatment n i feel worse everyday. just not right. we all have our war stories n this should not be condoned in any way.

REPLY
@jwbeenie

Hello everyone, I've been trying to find a research group that is willing to seriously look into the issue of long term side effects of interferon. It seems that post treatment there are a high amount of Fibromyalgia, Sjogrens, Chronic Fatigue syndrome, and CVID diagnosis. I have written letters and spoken with my gastroenterologist regarding these issues. His response was that there is no known research stating long term issues. Which in return I actually showed him forum after forum of frustrated people with all the same symptoms and said, "this can't all be a coincidence!" If there aren't any studies on this then How do I get one started? All of our issues began with interferon tx. If anyone on here is interested in helping get some serious research on this or has any info or ideas please let me know.

Jump to this post

@jwbeenie I have been told by my dr (that I did the treatment through) that there just aren’t enough studies behind the long-term effects of the medication/ medications since it’s still so newly approved. Which he said is why people like myself & others need to make sure they let their doctors know exactly what’s going on & all of the symptoms they’re having. It’s really all we can do at this point.
Certain combinations can cause different long term side effects, he did confirm that. And that if said side-effects haven’t come back or returned to normal within 5 yrs of treatment then, it most likely won’t. But hey, cheers to being HCV free! 🙄

REPLY

These findings are during treatment & the other one is only 3 months post- treatment.

REPLY
@foggymama23

@jwbeenie I have been told by my dr (that I did the treatment through) that there just aren’t enough studies behind the long-term effects of the medication/ medications since it’s still so newly approved. Which he said is why people like myself & others need to make sure they let their doctors know exactly what’s going on & all of the symptoms they’re having. It’s really all we can do at this point.
Certain combinations can cause different long term side effects, he did confirm that. And that if said side-effects haven’t come back or returned to normal within 5 yrs of treatment then, it most likely won’t. But hey, cheers to being HCV free! 🙄

Jump to this post

Ye 10 years on and still experience side effects and am certainly not giving it big cheers and hcv free

REPLY
@foggymama23

These findings are during treatment & the other one is only 3 months post- treatment.

Jump to this post

The majority of people on here are post treatment in terms of years and still suffering but hay hcv free hip hip horay 😢

REPLY
Please login or register to post a reply.